# SDR BAQA092533

- Difficulty date: February 5, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,241 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800562312
- Part serial: 603
- Condition: Intermittent
- Location: Pitch
- Part time: 659 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH ACTUATOR INTERMITTENT KICK OFF.  OFF PITCH LANES. REPLACED WITH SERVICEABLE ASSET UNIT.  02/26/2004
